Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014, Article ID 830109, 8 pages
Research Article

Spherically Symmetric Solution in (1+4)-Dimensional Gravity Theories

1Centre for Theoretical Physics, The British University in Egypt, P.O. Box 43, Shorouk City 11837, Egypt
2Mathematics Department, Faculty of Science, Ain Shams University, Cairo 11566, Egypt
3Egyptian Relativity Group (ERG), Cairo University, Giza 12613, Egypt

Received 16 June 2014; Revised 1 October 2014; Accepted 5 October 2014; Published 23 October 2014

Academic Editor: Chao-Qiang Geng

Copyright © 2014 Gamal G. L. Nashed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Gamal G. L. Nashed, “Spherically Symmetric Solution in (1+4)-Dimensional Gravity Theories,” Advances in High Energy Physics, vol. 2014, Article ID 830109, 8 pages, 2014.